# SDR DALA1231420172

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 97,094 hours, 14,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 21-31 ARE INOPERATIVE.  MAINTENACE REPLACED THE POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
